# SDR CA150327009

- Difficulty date: March 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Aircraft time: 1,588 hours
- Engine: Hnywl AS90711A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 30330242
- Condition: No Test
- Location: Engine
- Part time: 801 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SOAP SAMPLE SUBMITTED TO MANUFACTURER DURING A SCHEDULED FILTER REPLACEMENT WHEN ANALYZED WAS RETURNED WITH IMMEDIATE ACTION REQUIRED ON ENGINE, PERFORM SB AS907-72-9045R1 REPLACEMENT OF UPPER TOWER SHAFT BEARING TO PN 3033024-2 OR -4.    IT WAS DISCOVERED SB WAS PREVIOUSLY COMPLIED WITH AND -2 BEARING INSTALLED ONLY 800 HOURS PREVIOUS ON LT AND RT ENGINES.
